Sull'ordine secondo Ritt delle serie di Dirichlet.

Delfina Roux

Bollettino dell'Unione Matematica Italiana (1967)

  • Volume: 22, Issue: 1, page 4-14
  • ISSN: 0392-4041

How to cite


Roux, Delfina. "Sull'ordine secondo Ritt delle serie di Dirichlet.." Bollettino dell'Unione Matematica Italiana 22.1 (1967): 4-14. <>.

author = {Roux, Delfina},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {complex functions},
language = {ita},
month = {3},
number = {1},
pages = {4-14},
publisher = {Zanichelli},
title = {Sull'ordine secondo Ritt delle serie di Dirichlet.},
url = {},
volume = {22},
year = {1967},

AU - Roux, Delfina
TI - Sull'ordine secondo Ritt delle serie di Dirichlet.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1967/3//
PB - Zanichelli
VL - 22
IS - 1
SP - 4
EP - 14
LA - ita
KW - complex functions
UR -
ER -


  1. AZPEITIA, A. G., A remark on the Ritt order of entire functions defined by Dirichlet series, «Proc. Amer. Math. Soc.» 12 (1961), 722-723. Zbl0126.29101MR126534
  2. LANDAU, E., Über die gleichmässige Konvergenz Dirichletscher Reihen, «Math. Z.» 11 (1921), 317-318. MR1544501JFM48.0341.01
  3. LANDAU, E., Handbuch der Lehre von der Verteilung der Primzahlen, II, New York1953. Zbl0051.28007MR68565JFM40.0232.08
  4. NEDER, L., Über die Lage der Konvergenzabszissen einer Dirichletschen Reihe zur Beschränktheitsabszisse ihrer Summe, «Ark. Mat. Astr. Fys.» 16 n. 20 (1922), 1-15. JFM48.0339.02
  5. RITT, J. F., On certain points in the theory of Dirichlet series, «Amer. J. MAth.» 50 (1928), 73-86. MR1506655JFM54.0363.03
  6. ROUX, D., Una osservazione sulle serie di Dirichlet a coefficienti positivi, «Boll. Un. Mat. Ital.» (3) 21 (1966), 119-123. Zbl0171.04201MR200424
  7. SUGIMURA, K., Übertragung einiger Sätze aus der Theorie der ganzen Funktionen auf Dirichletsche Reihen, «Math. Z.» 29 (1929), 264-277. JFM54.0365.01
  8. TANAKA, C., Note on Dirichlet series (V): On the integral functions defined by Dirichlet series (I), «Tòhoku Math. J.» (2) 5 (1953). 67-78. Zbl0053.37502MR57320
  9. TITCHMARSH, E. C., The theory of functions, Oxford1952. Zbl0005.21004JFM58.0297.01
  10. VALIRON, G., Sur l'abscisse de convergence des séries de Dirichlet, «Bull. Soc. Math. France» 52 (1924), 166-174. MR1504844JFM50.0234.03
  11. VALIRON, G., Théorie générale des séries de Dirichlet, «Mémor. Sci. Math.» 17, Paris1926. JFM52.0328.01

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.